# SDR SWAA2021060469389

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT0 21-A061 SEAT TRACK BASE HAS CORROSION FROM STA 727E+18' TO STA 747+1' RBL 45 WL ; / UPDATE MEASUREMENTS; I.A.W SRM 53-00-52-1A-1 UPDATED STEP 7; VERIFIED STEPS 7; 8; AND 9 AUDIT C/W
